# SDR O2GA2015120180601

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 1,320 hours, 1,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,320 hours, 1,101 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR EXTENSION, LT MAIN GEAR GREEN INDICATION DID NOT ILLUMINATE.  A GO AROUND WAS INITIATED & CHECKLIST PROCEDURES FOLLOWED WITH NO HELP.  AN EMER WAS DECLARED & LANDING WAS UNEVENTFUL.  TROUBLE SHOT THE DISCREPANCY TO AN INOPERATIVE LT MAIN GEAR INDICATOR LIGHT BULB.  BULB WAS REPLACED & OPERATIONAL CHECKED OK.  ACFT WAS RTS.
